# SDR SWIA202266421

- Difficulty date: June 24, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR HAS CORROSION ON ATTACH SURFACE FOR TOP STEP. ARE MARKED.     (C-CHECK RO 8/31/2022)    REMOVED DAMAGED PAX DOOR TOP STEP LANDING AND INSTALLED NEW PART P/N 601R317075-3 REF CRJ 200 SRM 51-42-06, FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD .
